# SDR CALA0200320

- Difficulty date: May 26, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Exit Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-2 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE. REPAIRED BROKEN WIRE IAW STANDARD WIRING PRACTICES 20-10-03 AND OPEARTION CHECKED GOOD IAW MM 33-53-00.
